Doctor insights on:
Could The Medicine Lisinopril Cause Respitory Problems For Someone With Copd
COPD may include chronic bronchitis, emphysema, or both. Chronic bronchitis is the production of increased mucus caused by inflammation. Bronchitis is considered chronic if you cough and produce excess mucus most days for three months in a year, two years in a row. Emphysema is a disease that damages the air sacs and/or the smallest breathing tubes in the lungs. ...Read more
I am 71, have copd, on oxygen, taking lisinopril and coreg (carvedilol). Pulse was erratic for 1 hour. High 139 low 59. Bp was fine. Why?
Atrial fib?: It sounds like you may have had an episode of atrial fibrillation, which is a rapid and irregular heart rhythm. Of it persists, it may increase your risk of a stroke. Talk to your doctor about the need for testing or medication adjustment to help keep your heart regular. ...Read moreSee 1 more doctor answer
What to do asap for dry nasal passages no moisture at all outside in cool air can breath am being treated for high blood pressure and COPD taking plavix, lisinopril, metoprolol, simmvistatin and terazosin.Recently started spireva and pro air inhalers but
In too high a dose: Benzodiazepines are vastly safer than barbiturates and barbiturate-like drugs because their activities stop at the upper part of the brain and do not, in therapeutic doses, extend to the respiratory centers in the midbrain. Together with alcohol, opiates, other depressant drugs, and in very high doses (or iv) they can and do cause problems, even without copd. Normally, in usual doses, they don't. ...Read moreSee 2 more doctor answers
Having respiratory distress and feeling palpitations in chest ... took 20 of Ativan 0.5mg pills Cause? 911? HTN PCOS Zestoretic (lisinopril and hydrocholorthiazide) Ativan Sertraline
Call your doctor: You have taken a very large dose of Ativan (lorazepam) which could be dangerous. Unless you are habituated to this drug and accustomed to taking such big doses, there is a risk of suppression of your breathing. I urge you to contact your physician immediately. The drug dose you have taken is of more concern than the palpitations. ...Read more
Husband to go to the ER because he is complaining that his chest hurts, he has COPD and he had open heart surgery in oct three years ago, i found him in respiratory failure, he had a trak, prone to get bronchitis and a host of other medical problems. Th
Yes: Got to the er for chest pain. Go to the er for respiratory failure (sob, difficulty breathing, air hunger) although it could also be cardiac failure secondary to a heart attack or angina. Combination of COPD and heart disease is not good so must see cardiologist and pulmonologist/or internist (if comfortable in managing sever respiratory problems). Past h/o a trach makes him high risk. ...Read moreSee 1 more doctor answer
I had respiratory failure (cyanosis) during general anaesthetic.The doctor thinks it was anaphylaxis. I am now diagnosed with both COPD stage 2 and asthma.Were these conditions the more likely cause?
COPD is deadly: Anaphylaxis can happen with any drug, but acute postoperative respiratory failure is more commonly caused by underlying lung disease. Stopping smoking several weeks before surgery decreases risk for complications. Of course, the best thing anyone can do for better health is to stop smoking, especially those with lung disease. Smoking with lung disease is like rubbing dirt into a wound. Stop ASAP. ...Read moreSee 1 more doctor answer
COPD: COPD stands foe Chronic Obstructive Pulmonary Disease As the name says it is chronic disease of the airway which includesEmphysema and Chronic Bronchitis Most cases are caused by smoking and few others by pollution and occupational exposure COPD is not reversible and there is no cure for it. Progession of this condition can be minimised by smoking cessation and prevent the harmful exposure. ...Read moreSee 1 more doctor answer
Lung failure: Respiratory failure is the inability of the lung to exchange oxygen and carbon dioxide. One of the main causes is COPD with decreased air flow and increased work of breathing . This may cause hypoxemia or hypercarbia or both.Treatment is designed to reverse those abnormalities including oxygen and bronchodilators. Mechanical support may be required for resistent disease. ...Read moreSee 3 more doctor answers
Diag. Copd 7/13 fine til heavy yardsprays 5/13. Respiratory distress. Keep rebounding inandout. On albuterol. Scared side affects of advair.Sensitive?
More therapy: You should avoid poor environmental conditions. You need maintenance therapy with aa laba/ics like advair which is quite safe with minor intolerance such as hoarseness. You also need a lama like spiriva or tudorza to improvee airflow. Lastly you need pulm rehab. ...Read moreSee 1 more doctor answer
Can emphysema/copd/bronchitis&other respiratory conditions make it feel like the throat/esophagus has cool air in it (no pain) but feels abnormal?
Not described : Never heard or read of an association between what you describe and lung disease. But you could ask a doc for a full examination (history and physical exam) for more reassurance. ...Read more
Can losartan cause reflux?Would stoppage get rid of the problem? Never had reflux problems before starting hbp meds. Was on lisinopril b4 same problem
GERD and losartan: I would talk to your physician (p) about starting a proton pump inhibitor, such as prilosec, to see if your reflux (r) problem is resolved with its use. Losartan-like drugs have very few adverse effects and r is not commonly known to happen. The fact that you had symptoms of r on Lisinopril is evidence that your r is not related to any BP medication. Speak to your physician for more information. ...Read moreSee 1 more doctor answer
I have tightness and pain in my liver. I was just at the doctors last month. Blood work was good. New drug lisinopril. Could that cause pain?
I take 2.5 tablets of Lisinopril, i was prescribed 500mg naproxen 2twice a day today for joint pain from lupus. Will the Naproxen cause bp problems?
Naproxen: The NSAID can cause BP problems, however this has been associated with chronic use. Use for a few days is usually not a problem. ...Read more
Feel like heart is pounding sharp on off chest pain w/o P.E doesn't radiate, no drugs/alcohol/lightheadness/SOB Cause? HTN PCOS provera (medroxyprogesterone) lisinopril hctz
Cardiac: I recommend that you seek medical attention immediately. No chest pain or symptoms should be viewed lightly even in a young person in your age group. More so i see that you are on two anti-hypertensive regimens, that also adds to my concern. It seems to me that diagnostic work up was began. But if this is not the case please seek medical attention immediately. ...Read moreSee 2 more doctor answers
Chronic Obstructive Pulmonary Disease (Copd) (Definition)
Also known as COPD, may include chronic bronchitis, emphysema, or both. Chronic bronchitis is the production of increased mucus caused by inflammation. ...Read more
- Talk to a doctor live online for free
- Lisinopril cause problems copd
- Could copd cause anxiety attacks
- Does lisinopril cause erection problems?
- Ask a doctor a question free online
- If patient treated with tb medicine upto 3 months and have a copd is it causes a serious problem to the patient
- Could fertility problems cause depression
- Hemorrhoids and ascites
- Could herpes cause other problems
- Talk to a pulmonologist online for free